# SDR ASOA201702177003

- Difficulty date: February 17, 2017
- Submitted: February 18, 2017
- Operation: Air carrier
- Aircraft: N14558
- Make and model: Emb EMB-145LR
- Aircraft serial: 145598
- Aircraft time: 34,446 hours, 26,537 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 110049
- Part serial: 13042
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FORWARD EMERGENCY LIGHT  WAS FOUND INOPERATIVE.  R & R THE NR 2 EMERGENCY LIGHT AND CHARGER IAW AMM 33-50-04. OPS CHECKED GOOD.
